MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT80STPD0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Sepsis (2067); Medical device site infection (4845)
Date of Event 04/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Prior to on (b)(6) 2020, plaintiff was diagnosed with cancer.The treatment for plaintiff's cancer included chemotherapy.In order to administer the chemotherapy medications to plaintiff, her physicians had a port-a-catheter placed in her right upper chest.On or about on (b)(6) 2020, plaintiff underwent placement of the following angiodynamics' port inf ct titanium 8fr, inventory item: port inf ct titanium 8fr implant name: port inf ct titanium 8fr - log280066 model/cat no.: h787ct80stpdo, manufacturer: angiodynamics, for the purposes of plaintiff's chemotherapy.On or about on (b)(6) 2020, the device at issue was implanted by (b)(6), md at (b)(6) center in (b)(6) for the purposes indicated above.The defendants, directly or through their agents, apparent agents, servants, or employees, designed, manufactured, marketed, advertised, distributed, and sold the port inf ct titanium 8fr that was implanted in (b)(6).Upon information and belief, on (b)(6) 2020, plaintiff presented to (b)(6) center in (b)(6) where plaintiff was seen for an extremely high fever and evidence of sepsis.On or about april, plaintiff was also treated for a suspected infection at the port site with antibiotics.Upon information and belief, plaintiff's port-a-cath at issue was removed due to the above, at (b)(6) center.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference: (b)(4).

Brand Name
SMART PORT CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23830615
Report Number1319211-2025-00059
Device Sequence Number9268409
Product Code LJT
UDI-Device Identifier15051684018036
UDI-Public15051684018036
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH787CT80STPD0
Device Catalogue NumberCT80STPD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening; Required Intervention; Hospitalization;
Patient SexFemale